# SDR CALA2013012500058

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 69,935 hours, 7,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ZONE CABIN SEAT EMERGENCY LT BOTH SIDE FOUND INOPERATIVE.  M33094, M33093 EMERGENCY LT POWER SUPPLY REPLACED AND LAMP TEST NORMAL IAW AMM 33-51-06.
